# SDR AALA201808089009

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,287 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR LOWER EXIT LIGHT INOPERATIVE. REMOVED EMERGENCY DOOR EXIT SIGN, REPLACED THE LAMPS, AND PERFORMED SATISFACTORY OPERATIONS CHECK IAW AMM 33-51-16.
